Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A characterization of certain compact flows


Author: Ronald A. Knight
Journal: Proc. Amer. Math. Soc. 64 (1977), 52-54
MSC: Primary 54H20
DOI: https://doi.org/10.1090/S0002-9939-1977-0440522-8
MathSciNet review: 0440522
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Compact flows on certain 2-manifolds are characterized in terms of the bilateral stability properties of the orbits.


References [Enhancements On Off] (What's this?)

  • [1] A. Beck, Plane flows with closed orbits, Trans. Amer. Math. Soc. 114 (1965), 539-551. MR 30 #5290. MR 0175105 (30:5290)
  • [2] N. Bhatia and O. Hájek, Local semi-dynamical systems, Lecture Notes in Math., Vol. 90, Springer-Verlag, Berlin and New York, 1969. MR 40 #4559. MR 0325187 (48:3536)
  • [3] O. Hajek, Dynamical systems in the plane, Academic Press, New York, 1968. MR 39 #1767. MR 0240418 (39:1767)
  • [4] R. Knight, Certain closed flows on a 2-manifold (manuscript).
  • [5] -, Dynamical systems of characteristic 0, Pacific J. Math. 41 (1972), 447-457. MR 47 #2578. MR 0314026 (47:2578)
  • [6] P. Seibert and P. Tulley, On dynamical systems in the plane, Arch. Math. (Basel) 18 (1967), 290-292. MR 36 #873. MR 0217784 (36:873)
  • [7] T. Wu, Continuous flows with closed orbits, Duke Math. J. 31 (1964), 463-469. MR 29 #1631. MR 0164334 (29:1631)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20

Retrieve articles in all journals with MSC: 54H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0440522-8
Keywords: Bilateral stability, characteristic 0, closed flow, compact flow, dichotomic space, dynamical system, flow, 2-manifold, stability
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society